Path Laplacian operators and superdiffusive processes on graphs. II. Two-dimensional lattice

Ernesto Estrada, Ehsan Mejeed Hameed, Matthias Langer, Aleksandra Puchalska

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper we consider a generalized diffusion equation on a square lattice corresponding to Mellin transforms of the k-path Laplacian. In particular, we prove that superdiffusion occurs when the parameter s in the Mellin transform is in the interval (2,4) and that normal diffusion prevails when s > 4.
LanguageEnglish
Pages373-397
Number of pages25
JournalLinear Algebra and its Applications
Volume555
Early online date27 Jun 2018
DOIs
Publication statusPublished - 15 Oct 2018

Fingerprint

Mellin Transform
Superdiffusion
Path
Graph in graph theory
Square Lattice
Generalized Equation
Diffusion equation
Interval

Keywords

  • k-path Laplacian
  • anomalous diffusion
  • square lattice

Cite this

@article{08a0d187fa97462886aa2f9e9bf0b1c0,
title = "Path Laplacian operators and superdiffusive processes on graphs. II. Two-dimensional lattice",
abstract = "In this paper we consider a generalized diffusion equation on a square lattice corresponding to Mellin transforms of the k-path Laplacian. In particular, we prove that superdiffusion occurs when the parameter s in the Mellin transform is in the interval (2,4) and that normal diffusion prevails when s > 4.",
keywords = "k-path Laplacian, anomalous diffusion, square lattice",
author = "Ernesto Estrada and Hameed, {Ehsan Mejeed} and Matthias Langer and Aleksandra Puchalska",
year = "2018",
month = "10",
day = "15",
doi = "10.1016/j.laa.2018.06.026",
language = "English",
volume = "555",
pages = "373--397",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",

}

Path Laplacian operators and superdiffusive processes on graphs. II. Two-dimensional lattice. / Estrada, Ernesto; Hameed, Ehsan Mejeed; Langer, Matthias; Puchalska, Aleksandra.

In: Linear Algebra and its Applications, Vol. 555, 15.10.2018, p. 373-397.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Path Laplacian operators and superdiffusive processes on graphs. II. Two-dimensional lattice

AU - Estrada, Ernesto

AU - Hameed, Ehsan Mejeed

AU - Langer, Matthias

AU - Puchalska, Aleksandra

PY - 2018/10/15

Y1 - 2018/10/15

N2 - In this paper we consider a generalized diffusion equation on a square lattice corresponding to Mellin transforms of the k-path Laplacian. In particular, we prove that superdiffusion occurs when the parameter s in the Mellin transform is in the interval (2,4) and that normal diffusion prevails when s > 4.

AB - In this paper we consider a generalized diffusion equation on a square lattice corresponding to Mellin transforms of the k-path Laplacian. In particular, we prove that superdiffusion occurs when the parameter s in the Mellin transform is in the interval (2,4) and that normal diffusion prevails when s > 4.

KW - k-path Laplacian

KW - anomalous diffusion

KW - square lattice

UR - https://www.sciencedirect.com/journal/linear-algebra-and-its-applications

U2 - 10.1016/j.laa.2018.06.026

DO - 10.1016/j.laa.2018.06.026

M3 - Article

VL - 555

SP - 373

EP - 397

JO - Linear Algebra and its Applications

T2 - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -